# SDR 97ZZZX1839

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0303
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 510011171
- Condition: Cracked
- Location: Eng Firewall
- Part time: 13,670 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND PRESSURE LINE 5100111-71 CRACKED IN A BEND.  CRACK ALLOWED ALL HYDRAULIC FLUID TO PUMP OVERBOARD.  THE FAILURE POINT OF THE LINE IS AFT OF THE ENGINE FIREWALL WITH NO DIRECT ACCESS FOR INSPECTION.  THE FAULT WAS FOUND WHEN THE LINE WAS REMOVED FOR TROUBLESHOOTING USING A 15X MAGNIFYING GLASS.
